RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 5, Pages 696–704 (Mi mz4716)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimates for a Group of $\varphi$ Deviations and the Strong Summability of Taylor Series of Functions of Class $A^\psi H_\infty(D)$

R. A. Lasuriya

Abkhazian State University

Abstract: We obtain estimates of the rate of convergence of strong $\varphi$ means of $\Lambda$ methods of summation of Taylor series on some classes of analytic and bounded functions in the disk.

Keywords: Taylor series, strong summability, $\varphi$ deviation, $\varphi$ Vallée-Poussin mean, Fourier series, Cauchy-type integral, convex function, Hausdorff–Young theorem

DOI: https://doi.org/10.4213/mzm4716

Full text: PDF file (426 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:5, 635–642

Bibliographic databases:

UDC: 517.5
Received: 25.02.2002
Revised: 16.01.2007

Citation: R. A. Lasuriya, “Estimates for a Group of $\varphi$ Deviations and the Strong Summability of Taylor Series of Functions of Class $A^\psi H_\infty(D)$”, Mat. Zametki, 83:5 (2008), 696–704; Math. Notes, 83:5 (2008), 635–642

Citation in format AMSBIB
\Bibitem{Las08}
\by R.~A.~Lasuriya
\paper Estimates for a Group of $\varphi$ Deviations and the Strong Summability of Taylor Series of Functions of Class $A^\psi H_\infty(D)$
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 5
\pages 696--704
\mathnet{http://mi.mathnet.ru/mz4716}
\crossref{https://doi.org/10.4213/mzm4716}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2451358}
\zmath{https://zbmath.org/?q=an:1173.30002}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 5
\pages 635--642
\crossref{https://doi.org/10.1134/S0001434608050064}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257399900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-46749103303}


Linking options:
  • http://mi.mathnet.ru/eng/mz4716
  • https://doi.org/10.4213/mzm4716
  • http://mi.mathnet.ru/eng/mz/v83/i5/p696

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Lasuriya, “$\varphi$-Strong Approximation of Functions by Trigonometric Polynomials”, Math. Notes, 102:1 (2017), 43–52  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:280
    Full text:113
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020